# SDR DXTA2009012903477

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 5,885 hours, 4,694 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM MSP GEAR UNSAFE LIGHT REMAINED ON, STAB MISCOMPARE ANN, HYD PRESS ANN REMAINED ON.  AFTER APPROX 5 MIN LOUD CLUNK WAS HEARD AND LIGHTS EXTINGUISHED.
